Closure of the Right-Hand-Side Set for Systems of Nonlinear Inequalities
Operations Research · 1969 · Volume 17 · Issue 5
Abstract
Consider the set of all vectors b such that the system g ( x ) ≦ b has a solution, where g : D → R m , D ⊆ R n . This paper presents necessary and sufficient conditions for this set to be closed, with special results on continuous and convex functions, and gives an application to mathematical programming.
Enable JavaScript for citation tools and additional paper interactions.